It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I would like to share my experience with other acne sufferers. I had been taking minocycline for sometime. I was happy with the results as my acne problem reduced about 50%. However I soon discovered some other type of pimples started to grow behind both my ears and the earlobes. This never happened before. The problem became more and more serious. Suddenly I realized it must have been the side effects of taking minocycline. I stopped taking minocycline immediately and applied pure tea tree oil on the infected areas. After 1 week the pustules subsided. Not long after the pimples returned again behind my ears. They were very painful. I went to see a dermatologist who prescribed another type of antibiotic for me. He would not believe that my problem was the result of taking minocycline. I dare not take antibiotic and went to see another dermatologist. This dermatologist also did not believe my problem was caused by minocycline and again wanted to prescribed 6 months of antibiotic for me. I was very dissapointed with the two dermatologists. I sought the advice of a general practitioner. He too did not believe antibiotic was the cause. He explained that the function of the antibiotic is to cure the acne and not causing the growth of it. Finally another GP believe me and he prescribed a topical antibiotic ointment called baneocin for me. I had been applying this ointment to the back of my ears for 2 weeks and I am happy that 90% of my ear skin infection had been cured. I have also came across messages from other acne sufferers with the same problem after taking antibiotics. From now on I would not take anymore antibiotics.





All times are GMT -7. The time now is 09:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!